# SDR DLM88010310

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 35,541 hours, 29,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: Uplock Switch
- Condition: Failed
- Location: Aft Airstair Dr
- Component: Switches
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFT AIRSTAIR DOOR ILLUMINATED DURING CLIMBOUT.  VERIFIED DOOR CLOSED AND FWD TO MCO.  REPLACED UPLOCK SWITCHES S1-276 AND S1-277, LIGHT CHKS GOOD.
